# SDR 01FDEA00607

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H111086
- Condition: Inoperative
- Location: Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUR TEST FLT AT 12000 CLIMB MC DOOR LIGHT CAME ON. ADJUSTED MC DOOR WARN MICROSWITCHES, AND OPS CK GOOD PER IAW FEDEX MM 52-70-000-5.
